# SDR DJFA2009024

- Difficulty date: July 12, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N819LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258543
- Aircraft time: 7,574 hours, 4,964 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,282 hours, 3,451 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E, R
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, CREW REPORTED HEARING FOUR (4) LOUD "BANGS" FROM THE NR 2 ENGINE FOLLOWED BY LOSS OF POWER FROM THAT ENGINE AND SMOKE IN THE CABIN.  ENGINE REGAINED POWER BUT IT WAS ACCOMPANIED BY A VIBRATION IN THE YOKE AND RUDDER PEDALS.  ACFT LANDED SAFELY.  MX DISCOVERED METAL DEBRIS IN THE ENGINE.  THE ENGINE WAS REMOVED AND REPLACED.
